# SDR SWAA2015082143052

- Difficulty date: July 24, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE CRACKED AT BS 540, BETWEEN STRINGER 28L TO 28R.  R & R ANGLE IAW SRM & DWG.
